# SDR 2001F00745

- Difficulty date: October 7, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841379
- Condition: Weak
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9172 - FPO/FLL - DURING APPROACH, LANDING GEAR INTRANSIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  OPS CHECK NORMAL.  (M)
